# SDR QXEA200501750

- Difficulty date: October 31, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 67036541001
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK. ON FISELAGE INTERIOR AT AFT SIDE OF STATION FS 1069.75 BETWEEN STRINGERS 9L AND 10L, FITTING PN 670-36541-001 HAS A DRILL MARK ON TOP SURFACE. MAINTENANCE REPAIRED FITTING IAW EA R-54-86 AND REO 670-54-51-007. RESTORED FINISH.
